# SDR UPS40434

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND STR 29 AT BS 2040 LT CORRODED AT FRAME LOCATION.  NO CORROSION FOUND IN STRINGER, BUT A CRACK ON FRAME WEB AT DESCRIBED LOCATION, DUE TO CORROSION.  STOP-DRILLED CRACK AND REMOVED CORROSION ACC SRM 51-10-01 AND REPAIRED WEB ACC SRM 53-10-04, FIG 39.
